Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Existence and uniqueness of functional calculus homomorphisms


Author: William R. Zame
Journal: Bull. Amer. Math. Soc. 82 (1976), 123-125
MSC (1970): Primary 46J05
DOI: https://doi.org/10.1090/S0002-9904-1976-13987-0
MathSciNet review: 0415323
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. R. Allan, A form of local characterization of Gelfand transforms, J. London Math. Soc. 43 (1968), 623-625. MR 37 #6756. MR 231201
  • 2. G. R. Allan, An extension of the Šilov-Arens-Calderón theorem, J. London Math. Soc. 44 (1969), 595-601. MR 39 #4678. MR 243356
  • 3. G. R. Allan, On lifting analytic relations in commutative Banach algebras, J. Functional Analysis 5 (1970), 37-43. MR 41 #7437. MR 262832
  • 4. R. Arens and A. P. Calderón, Analytic functions of several Banach algebra elements, Ann. of Math. (2) 62 (1955), 204-216. MR 17, 177. MR 71735
  • 5. I. Craw, A condition equivalent to the continuity of characters on a Fréchet algebra, Proc. London Math. Soc. (3) 22 (1971), 452-464. MR 44 #4524. MR 287317
  • 6. G. E. Šilov, On decomposition of a commutative normed ring in a direct sum of ideals, Mat. Sb. 32 (74) (1953), 353-364; English transl., Amer. Math. Soc. Transl. (2) 1 (1955), 37-48. MR 14, 884; 17, 512. MR 73946
  • 7. L. Waelbroeck, Le calcul symbolique dans les algèbres commutatives, J. Math. Pures Appl. (9) 33 (1954), 147-186. MR 17, 513. MR 73953

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 46J05

Retrieve articles in all journals with MSC (1970): 46J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1976-13987-0

American Mathematical Society